# SDR ASAA2014010112296

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 566 hours, 197 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED. SUCCESSFULLY RAN QRH PROCEDURE FOR FMC DISAGREE.
